Follow
Dr Gangadharan Murugusundaramoorthy
Dr Gangadharan Murugusundaramoorthy
Professor of Mathematics
Verified email at vit.ac.in - Homepage
Title
Cited by
Cited by
Year
Salagean-type harmonic univalent functions.
JM Jahangiri, G Murugusundaramoorthy, K Vijaya
Southwest Journal of Pure and Applied Mathematics [electronic only] 2002, 77-82, 2002
1362002
Certain subclasses of bi-univalent functions associated with the Hohlov operator
HM Srivastava, G Murugusundaramoorthy, N Magesh
Global J. Math. Anal 1 (2), 67-73, 2013
1052013
Neighborhoods of certain classes of analytic functions of complex order
G Murugusundaramoorthy, HM Srivastava
J. Inequal. Pure Appl. Math 5 (2), 1-8, 2004
962004
Subclasses of uniformly convex and uniformly starlike functions
KG Subramanian, H SILVERMAN
Mathematica japonicae 42 (3), 517-522, 1995
901995
Coefficient bounds for certain subclasses of bi-univalent function
G Murugusundaramoorthy, N Magesh, V Prameela
Abstract and Applied Analysis 2013, 2013
872013
Hypergeometric functions in the parabolic starlike and uniformly convex domains
HM Srivastava, G Murugusundaramoorthy, S Sivasubramanian
Integral Transforms and Special Functions 18 (7), 511-520, 2007
732007
Some inclusion results of certain subclass of analytic functions associated with Poisson distribution series
G Murugusundaramoorthy, K VİYAJA
Hacettepe Journal of Mathematics and Statistics 45 (4), 1101-1107, 2016
652016
COEFFICIENT INEQUALITIES FOR CERTAIN CLASSES OF ANALYTIC FUNCTIONS ASSOCIATED WITH HANKEL DETERMINANT (DEDICATED IN OCCASION OF THE 65-YEARS OF PROFESSOR RK RAINA)
G Murugusundaramoorthy, N Magesh
Bulletin of Mathematical Analysis and Applications 1 (3), 85-89, 2009
652009
Neighbourhoods and partial sums of starlike functions based on Ruscheweyh derivatives
T Rosy, KG Subramanian, G Murugusundaramoorthy
J. Ineq. pure and appl. Math 4 (4), 2003
492003
Subclasses of bi-univalent functions related to shell-like curves connected with Fibonacci numbers
HÖ Güney, G Murugusundaramoorthy, J Sokół
Acta Universitatis Sapientiae, Mathematica 10 (1), 70-84, 2018
452018
Subclasses of starlike and convex functions involving Poisson distribution series
G Murugusundaramoorthy
Afrika Matematika 28 (7), 1357-1366, 2017
452017
Coefficient estimates for some families of bi-Bazilevic functions of the Ma-Minda type involving the Hohlov operator
HM Srivastava, G Murugusundaramoorthy, K Vijaya
J. Class. Anal 2 (2), 167-181, 2013
402013
On certain subclasses of analytic functions associated with hypergeometric functions
G Murugusundaramoorthy, N Magesh
Applied mathematics letters 24 (4), 494-500, 2011
392011
Coefficient bounds for bi-univalent analytic functions associated with Hohlov operator
T Panigrahi, G Murugusundaramoorthy
Proceedings of the Jangjeon Mathematical Society 16 (1), 91-100, 2013
382013
A class of Ruscheweyh-type harmonic univalent functions with varying arguments
G Murugusundaramoorthy
Southwest J. Pure Appl. Math 2, 90-95, 2003
372003
Sigmoid function in the space of univalent λ-pseudo starlike functions
G Murugusundaramoorthy, T Janani
Int. J. Pure Appl. Math 101 (1), 33-41, 2015
362015
Differential subordinations and superordinations for analytic functions defined by the Dziok-Srivastava linear operator
G Murugusundaramoorthy, N Magesh
J. Inequal. Pure Appl. Math 7 (4), 1-9, 2006
332006
Fractional calculus and their applications to certain subclass of uniformly convex functions
T Rosy, G Murugusundaramoorthy
Far East J. Math. Sci 15 (2), 231-242, 2004
312004
Starlike and convex functions of complex order involving the Dziok-Srivastava operator
G Murugusundaramoorthy, N Magesh
Integral Transforms and Special Functions 18 (6), 419-425, 2007
282007
A new subclass of uniformly convex functions and a corresponding subclass of starlike functions with fixed second coefficient
G Murugusundaramoorthy, N Magesh
J. Inequal. Pure Appl. Math 5 (4), 1-10, 2004
282004
The system can't perform the operation now. Try again later.
Articles 1–20